Space-like submanifolds of codimension two embedded in a Minkowski space

Radu Rosca; Lieven Vanhecke

Czechoslovak Mathematical Journal (1977)

  • Volume: 27, Issue: 3, page 343-355
  • ISSN: 0011-4642

How to cite

top

Rosca, Radu, and Vanhecke, Lieven. "Variétés spatiales de codimension deux immergées dans un espace de Minkowski muni d'une connexion principale." Czechoslovak Mathematical Journal 27.3 (1977): 343-355. <http://eudml.org/doc/13006>.

@article{Rosca1977,
author = {Rosca, Radu, Vanhecke, Lieven},
journal = {Czechoslovak Mathematical Journal},
language = {fre},
number = {3},
pages = {343-355},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Variétés spatiales de codimension deux immergées dans un espace de Minkowski muni d'une connexion principale},
url = {http://eudml.org/doc/13006},
volume = {27},
year = {1977},
}

TY - JOUR
AU - Rosca, Radu
AU - Vanhecke, Lieven
TI - Variétés spatiales de codimension deux immergées dans un espace de Minkowski muni d'une connexion principale
JO - Czechoslovak Mathematical Journal
PY - 1977
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 27
IS - 3
SP - 343
EP - 355
LA - fre
UR - http://eudml.org/doc/13006
ER -

References

top
  1. Amur Kr., Vector forms and integral formulas for hypersurfaces in Euclidean spaces, J. Diff. Geom., 3, 1969. (1969) Zbl0179.50101MR0248690
  2. Cagnac F., Géométrie des hypersufaces isotropes, C. R. Acad. Sc. Paris, Série A, 261, 1965. (1965) Zbl0139.45802MR0187182
  3. Chen В. Y., Geometry of Submanifolds, M. Dekker, New York, 1963. (1963) 
  4. Chen B. Y., Yano K., Integral Formulas for Submanifolds and Their Applications, J. Diff. Geom., 5, 1971. (1971) Zbl0203.53802MR0288699
  5. Gardner R. В., An integral formula for immersions in Euclidean space, J. Diff. Geom., 3, 1969. (1969) MR0254785
  6. Libermann P., Sur le problème d'équivalence de certaines structures infinitésimales, Ann. di Matem., 36, 1954. (1954) Zbl0056.15401MR0066020
  7. Оbata M., The Gauss map of immersions of Riemannian manifolds in spaces of constant curvature, J. Diff. Geom., 2, 1968. (1968) MR0234388
  8. Rosca R., Vanhecke L., Sous-variétés remarquables d'un espace pseudo-riemannien ou pseudo-euclidien, Verhandelingen Kon. Acad. Wet., Lett. en Schone Künsten van België, Klasse der Wetenschappen, XXXVIII, 136, 1976. (1976) 
  9. Rosca R., Vanhecke L., Sur les variétés lorentziennes munies d'une connexion principale, Ann. Inst. H. Poincaré, 22, 3, 1975. (1975) Zbl0306.53026MR0385766
  10. Yano K., Chen В. Y., On the concurrent vector fields of immersed manifolds, Ködai Math. Sem. Rep., 23, 1971. (1971) Zbl0221.53049MR0298597

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.